# SDR AALA201903049008

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,149 hours, 22,744 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD THRUST REVERSER AFT ATTACH FITTING ON PYLON IS WORN ALLOWING THE BEARING TO MIGRATE.  REPLACED THE ATTACH FITTING IAW AMM 54-57-17-400-003.
